On a new class of fractional partial differential equations II

Tien Tsan Shieh, Daniel Eli Spector*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

In this paper we continue to advance the theory regarding the Riesz fractional gradient in the calculus of variations and fractional partial differential equations begun in an earlier work of the same name. In particular, we here establish an L 1 {L^{1}} Hardy inequality, obtain further regularity results for solutions of certain fractional PDE, demonstrate the existence of minimizers for integral functionals of the fractional gradient with non-linear dependence in the field, and also establish the existence of solutions to corresponding Euler-Lagrange equations obtained as conditions of minimality. In addition, we pose a number of open problems, the answers to which would fill in some gaps in the theory as well as to establish connections with more classical areas of study, including interpolation and the theory of Dirichlet forms.

Original languageEnglish
Pages (from-to)289-307
Number of pages19
JournalAdvances in Calculus of Variations
Volume11
Issue number3
DOIs
StatePublished - 1 Jul 2018

Keywords

  • Dirichlet forms
  • Fractional gradient
  • fractional Hardy inequality
  • fractional partial differential equations
  • interpolation

Fingerprint Dive into the research topics of 'On a new class of fractional partial differential equations II'. Together they form a unique fingerprint.

Cite this